# SDR A6WA9900083

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SDSD0328221A
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN - FLT 7143 - CAPTAIN'S WINDSHIELD CRACKED.  REMOVED AND REPLACED WINDSCREEN.  RETURNED TO DEN.  (X)
